# SDR BSYR20120913059

- Difficulty date: September 11, 2013
- Submitted: September 13, 2013
- Operation: General aviation
- Aircraft: N6490N
- Make and model: Cessna 210
- Aircraft serial: 21063064
- Aircraft time: 22,971 hours
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

PILOT ABORTED TAKEOFF, DUE TO INOPERATIVE AIRSPEED INDICATION.  PILOT TAXIED BACK TO RAMP WITHOUT INCIDENT. MX REMOVED OBSTUCTION FROM PITOT TUBE.
